Abstract
Simple random walks on a partially directed version of Z2 are considered. More precisely, vertical edges between neighbouring vertices of Z2 can be traversed in both directions (they are undirected) while horizontal edges are one-way. The horizontal orientation is prescribed by a random perturbation of a periodic function; the perturbation probability decays according to a power law in the absolute value of the ordinate. We study the type of simple random walk that is recurrent or transient, and show that there exists a critical value of the decay power, above which it is almost surely recurrent and below which it is almost surely transient.
Citation
Massimo Campanino. Dimitri Petritis. "Type transition of simple random walks on randomly directed regular lattices." J. Appl. Probab. 51 (4) 1065 - 1080, December 2014.
Information